CORDIS - Risultati della ricerca dell’UE
CORDIS

Analysis of moving incompressible fluid interfaces

Pubblicazioni

Surface tension stabilization of the Rayleigh-Taylor instability for a fluid layer in a porous medium

Autori: Francisco Gancedo; Rafael Granero-Belinchón; Stefano Scrobogna
Pubblicato in: Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, Numero 37 - 6, 2020, Pagina/e 1299-1343, ISSN 0294-1449
Editore: Elsevier BV
DOI: 10.48550/arxiv.1911.03331

Well-posedness for SQG sharp fronts with unbounded curvature

Autori: Gancedo, Francisco; Nguyen, Huy Q.; Patel, Neel
Pubblicato in: Math. Models Methods Appl. Sci., 2022, ISSN 0218-2025
Editore: World Scientific Publishing Co
DOI: 10.48550/arxiv.2105.10982

"Quantitative H\""older Estimates for Even Singular Integral Operators on Patches"

Autori: Gancedo, Francisco; Garcia-Juarez, Eduardo
Pubblicato in: Journal of Functional Analysis, Numero 283 - 9 art. num 109635, 2022, ISSN 0022-1236
Editore: Academic Press
DOI: 10.1016/j.jfa.2022.109635

Global Regularity for Gravity Unstable Muskat Bubbles

Autori: Gancedo, Francisco; Garcia-Juarez, Eduardo; Patel, Neel; Strain, Robert
Pubblicato in: Mem. Amer. Math. Soc, 2021, ISSN 0065-9266
Editore: American Mathematical Society
DOI: 10.48550/arxiv.1902.02318

Global well-posedness for the 3D Muskat problem in the critical Sobolev space

Autori: Gancedo, Francisco; Lazar, Omar
Pubblicato in: Archive for Rational Mechanics and Analysis, Numero 246 - 1, 2022, Pagina/e 141-207, ISSN 0003-9527
Editore: Springer Verlag
DOI: 10.1007/s00205-022-01808-x

Regularity Results for Viscous 3D Boussinesq Temperature Fronts

Autori: Francisco Gancedo; Eduardo Garcia-Juarez; Eduardo Garcia-Juarez
Pubblicato in: Communications in Mathematical Physics, Numero 376, 2020, Pagina/e 1705-1736, ISSN 0010-3616
Editore: Springer Verlag
DOI: 10.1007/s00220-020-03767-4

Global regularity for 2D Muskat equations with finite slope

Autori: P. Constantin, F. Gancedo, R. Shvydkoy and V. Vicol
Pubblicato in: Ann. Inst. H. Poincaré Anal. Non Linéaire, 2017, ISSN 0294-1449
Editore: Elsevier BV

Splash singularities for the free boundary Navier-Stokes equations

Autori: A. Castro, D. Córdoba, C. Fefferman, F. Gancedo and J. Gómez-Serrano
Pubblicato in: Annals of PDE, Numero 5: 12, 2019, ISSN 2331-8422
Editore: Springer

Global regularity of 2D density patches for inhomogeneous Navier-Stokes

Autori: Gancedo, Francisco; Garcia-Juarez, Eduardo
Pubblicato in: Arch. Ration. Mech. Anal.,, Numero 1, 2017, ISSN 0003-9527
Editore: Springer Verlag

On The Muskat Problem With Viscosity Jump: Global In Time Results

Autori: Gancedo, Francisco; Garcia-Juarez, Eduardo; Patel, Neel; Strain, Robert M.
Pubblicato in: Adv. Math., Numero 345, 2019, Pagina/e 552-597, ISSN 0001-8708
Editore: Academic Press
DOI: 10.1016/j.aim.2019.01.017

Global regularity for 2D Boussinesq temperature patches with no diffusion

Autori: Gancedo, Francisco; Garcia-Juarez, Eduardo
Pubblicato in: Annals fo PDE, Numero 1, 2017, ISSN 2199-2576
Editore: Springer

Uniqueness for SQG patch solutions

Autori: Córdoba, Antonio; Córdoba, Diego; Gancedo, Francisco
Pubblicato in: Trans. Amer. Math. Soc. Ser. B, Numero 1, 2018, ISSN 2330-0000
Editore: AMS

Global Regularity of 2D Navier-Stokes Free Boundary with Small Viscosity Contrast

Autori: Gancedo, Francisco; Garcia-Juarez, Eduardo
Pubblicato in: Ann. Inst. H. Poincaré Anal. Non Linéaire, 2022, ISSN 0294-1449
Editore: Elsevier BV
DOI: 10.48550/arxiv.2109.08764

On the local existence and blow-up for generalized SQG patches

Autori: Gancedo, Francisco; Patel, Neel
Pubblicato in: Annals of PDE, Numero 7: 4, 2021, ISSN 2524-5317
Editore: Springer Nature
DOI: 10.48550/arxiv.1811.00530

Global well-posedness for the one-phase Muskat problem

Autori: Dong, Hongjie; Gancedo, Francisco; Nguyen, Huy Q.
Pubblicato in: Comm. Pure Appl. Math, 2021, ISSN 1097-0312
Editore: S.R.S. Varadhan
DOI: 10.48550/arxiv.2103.02656

È in corso la ricerca di dati su OpenAIRE...

Si è verificato un errore durante la ricerca dei dati su OpenAIRE

Nessun risultato disponibile